One of the reasons I chose an SNRI is the reported effect on energy levels - I used to be so "busy" and always got lots accomplished. I know the depression itself is an energy-sapper, but was wondering if others eventually got an energy boost. I've only been on 8 days. Felt happier quite soon, but now I have enough in my system to mainly be only dealing with the negative side effects. Thanks for any replies
Pristiq - Will I have an energy increase soon (hopefully)?
- 22 Oct 2012 by Pristiquser
- 22 October 2012
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Sep 2013 • 5 answers
Updated 3 Oct 2014 • 2 answers
Updated 4 Jan 2015 • 4 answers
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Updated 20 Jul 2018 • 6 answers
Updated 2 Oct 2017 • 1 answer